I was put on Effexor several several years ago. Recently my prescription ran out on Saturday... Only 3 days ago and due to no prescription insurance, little money and my work hours I haven't been able to get this refilled. Its such an expensive drug and I was put on it along with Lamictal to help with my Multiple Sclerosis and Epilepsy. I'm curious if anyone else has had these symptoms besides what I have read in the above comments. I still take the Lamictal.
You're are undergoing withdrawal syndrome and the symptoms can last 7 ~ 14 days, sometimes longer. I'm wondering if you are getting brand name Effexor ~ if so you might ask your doctor about generic venlafaxine. I take 300mg and it costs me 23.12 for a month supply.
Also ask your doctor if she/he can provide samples for you. I get most of my medications that way at no cost at all.
Best wishes, WCV
Have been reading posts about taking Visterial Posts 50mg. Capsules. Amazing, how this drug works for people with severe anxiety. As I have had for one year. I am 63 and never had anxiety in my lifetime.
VISTERIAL DOES NOT HELP ME SLEEP AT ALL. HOUR, AFTER HOUR I LAY AWAKE. THINKING, WORRING.
FAITH MAKES A FINE PILLOW, HOPE I FIND IT SOON.
HOPE ALL GOES WELL FOR YOU.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2011 • 1 answer
Posted 5 Feb 2015 • 3 answers
Posted 22 Feb 2016 • 0 answers
Posted 7 Mar 2016 • 0 answers
I've been on Effexor for 35 days, and feeling nauseous, sweats, and irritable. How long will it las?
Posted 11 days ago • 1 answer